| Model Number |
45-751632 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an embolization procedure for the gastric artery, the implant coil detached unexpectedly after repositioning.The coil was placed entirely within the intended treatment site with the delivery pusher.The case was continued without issues.There was no reported intervention or patient injury.The patient's condition was reported to be "no harm.".
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.A product evaluation could not be performed and the alleged product issue could not be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.